# SDR SIMA20150909002

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 27,358 hours, 22,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT CRADLE BROKEN.  R & R CAPTAINS FLASHLIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
